# SDR HALA2018112760612

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 1,471 hours, 286 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autoland Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - INOP SYS ON STATUS PAGE CAT 2, GLS AUTOLAND.// RESET MMR1 AND PERFORMED AFS BITE TEST PER AMM 22-96-00.OPS CK GOOD OK TO CONT. SERVICE.
